# SDR UPS02438184

- Difficulty date: May 8, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123
- Aircraft serial: 20391
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHT SWITCH INOP.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH MODULE.  OPS CHECK GOOD.
